# SDR AALA202405074381

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 61,368 hours, 37,135 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 1 ELEVATOR ON LEFT-HAND HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM END FITTING #1 LEFT-HAND SIDE PER AMM 55-16-42-000-001-A.
